Alert archive / Michigan / Freeze Warnings in 2011
Freeze Warning 4, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this freeze warning at Oct 1, 2011, 4:07 PM EDT for 6 counties in Michigan. It took effect at Oct 2, 2011, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2011, 4:07 PM EDT (20:07 UTC)
- In effect from
- Oct 2, 2011, 12:00 AM EDT
- Expired
- Oct 2, 2011, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
Counties Clare County, MI, Isabella County, MI, Lake County, MI, Mecosta County, MI, Newaygo County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 102 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
599 WWUS73 KGRR 012007 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 PM EDT SAT OCT 1 2011 MIZ038>040-044>046-020415- /O.UPG.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ /O.NEW.KGRR.FZ.W.0004.111002T0400Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 407 PM EDT SAT OCT 1 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. * A WIDESPREAD FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050>052-056>059-064>067-071>074-020415- /O.CON.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 407 PM EDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S ACROSS MOST OF SOUTHWEST LOWER MICHIGAN TONIGHT. * AREAS OF FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ DUKE
3 follow-up statements
662 WWUS73 KGRR 020222 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1022 PM EDT SAT OCT 1 2011 MIZ038>040-044>046-021030- /O.CON.KGRR.FZ.W.0004.111002T0400Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 1022 PM EDT SAT OCT 1 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. * A WIDESPREAD FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050>052-056>059-064>067-071>074-021030- /O.CON.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1022 PM EDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S ACROSS MOST OF SOUTHWEST LOWER MICHIGAN TONIGHT. * AREAS OF FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
723 WWUS73 KGRR 020749 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 349 AM EDT SUN OCT 2 2011 MIZ038>040-044>046-021300- /O.CON.KGRR.FZ.W.0004.000000T0000Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 349 AM EDT SUN OCT 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED THROUGH MID MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL HOVER IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. * A WIDESPREAD FROST WILL BE SEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050>052-056>059-064>067-071>074-021300- /O.CON.KGRR.FR.Y.0006.000000T0000Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 349 AM EDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED THROUGH MID MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL HOVER IN THE LOWER TO MIDDLE 30S EARLY THIS MORNING ACROSS MOST OF SOUTHWEST LOWER MICHIGAN. * AREAS OF FROST WILL BE SEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
898 WWUS73 KGRR 021301 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 901 AM EDT SUN OCT 2 2011 MIZ038>040-044>046-021415- /O.EXP.KGRR.FZ.W.0004.000000T0000Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 901 AM EDT SUN OCT 2 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. IMPACTS... * WIDESPREAD FROST OCCURRED ACROSS CENTRAL LOWER MICHIGAN. * TEMPERATURES FELL INTO THE 20S IN SOME AREAS. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM RAPIDLY THIS MORNING...RISING TO AROUND 60 THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ MIZ037-043-050>052-056>059-064>067-071>074-021415- /O.EXP.KGRR.FR.Y.0006.000000T0000Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 901 AM EDT SUN OCT 2 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. IMPACTS... * AREAS OF FROST OCCURRED ACROSS THE ADVISORY AREA. * TEMPERATURES FELL INTO THE LOWER TO MIDDLE 30S IN MANY AREAS. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM RAPIDLY THIS MORNING...RISING TO AROUND 60 THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ DUKE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Oct 1, 3:54 PM EDT, 13 minutes earlier.
Area forecast discussion, Oct 1, 3:54 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 PM EDT SAT OCT 1 2011
LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION...
.SYNOPSIS...(354 PM EDT SAT OCT 1 2011)
AFTER MANY DAYS OF COOL AND WET WEATHER...THE NEXT SEVEN DAYS SHOULD
SEE PLENTY OF SUNSHINE AND A WARMING TREND. HIGH PRESSURE WILL
GRADUALLY BUILD INTO THE REGION SUNDAY AND MONDAY AND REMAIN NEARBY
FOR MUCH OF THE UPCOMING WORK WEEK. DRY WEATHER IS CURRENTLY
FORECAST FROM TONIGHT ALL THE WAY THROUGH FRIDAY. HIGH TEMPERATURES
WILL BE A BIT WARMER ON SUNDAY REACHING 60 DEGREES. TUESDAY THROUGH
FRIDAY SHOULD SEE HIGHS REACH THE UPPER 60S TO LOWER 70S EACH DAY
WHICH IS ABOVE NORMAL FOR THIS TIME OF YEAR. IT WILL BE COLD TONIGHT
WITH LOWS DIPPING INTO THE UPPER 20S ACROSS CENTRAL LOWER MICHIGAN
AND THE LOWER TO MID 30S ELSEWHERE. LATE SEASON TENDER VEGETATION
SHOULD BE PROTECTED TONIGHT.
&&
.SHORT TERM...(354 PM EDT SAT OCT 1 2011)
(TONIGHT THROUGH MONDAY NIGHT)
MAIN POINT OF CONTENTION IN AN OTHERWISE QUIET SHORT TERM IS THE
FROST THREAT AND FREEZING POTENTIAL TONIGHT. A FROST ADVISORY WAS
ISSUED BY THE OVERNIGHT SHIFT FOR THE ENTIRE FORECAST AREA. HAVE
DECIDED TO GO A BIT COLDER ACROSS CENTRAL LOWER MICHIGAN TONIGHT AND
HAVE UPGRADED THE NORTHEAST SIX COUNTIES INTO A FREEZE WARNING...
(LAKE...OSCEOLA...CLARE...NEWAYGO...MECOSTA AND ISABELLA COUNTIES.)
FAIRLY GOOD RADIATIONAL CONDITIONS SHOULD OCCUR TONIGHT WITH MAINLY
CLEAR SKIES. DEW POINTS FOR THE MOST PART ARE IN THE LOWER TO MIDDLE
30S. GIVEN THE DRY AIR MASS...TEMPS SHOULD TUMBLE QUICKLY AFTER
DARK. EXPECTING TO DECOUPLE PRETTY QUICKLY...WITH MOST SITES GOING
NEARLY CALM DURING THE 01Z-03Z PERIOD. QUESTION MARKS ARE THE FACT
THAT DECENT WINDS WILL REMAIN JUST OFF THE DECK WITH 15-20 KNOT
WINDS LOCATED AROUND 1000FT. ALSO...SOME LAKE STRATOCU MAY PUSH INTO
THE LAN/JXN AREAS AFTER 06Z. TOO MUCH GOING FOR A GOOD FROST IN MOST
LOCALES AND A FREEZE ACROSS PORTIONS OF CENTRAL LOWER THOUGH.
BALDWIN HIT 30 DEGREES LAST NIGHT WITH A BETTER SETUP IN PLACE
TONIGHT.
OTHERWISE QUIET WEATHER WITH HIGH PRESSURE BUILDING IN THROUGH THE
SHORT TERM. SUNDAY INTO MONDAY THERE MAY BE A BIT OF HIGH CLOUD
AROUND ON THE BACK SIDE OF THE UPPER LOW JUST OFF TO OUR EAST.
CANNOT SEE THIS DOING MUCH MORE THAN TAKING SKIES PARTLY CLOUDY AT
TIMES THOUGH.
&&
.LONG TERM...(354 PM EDT SAT OCT 1 2011)
(TUESDAY THROUGH SATURDAY)
MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST THAT RIDGING AT THE SFC
AND ALOFT WILL PRODUCE FAIR AND MILD WEATHER THROUGH THE LONG RANGE
FORECAST PERIOD. MIN TEMPS THROUGH THE PERIOD WILL BE MAINLY IN THE
40S WITH MAX TEMPS IN THE UPPER 60S NORTH TO LOWER 70S SOUTH. SOME
PATCHY FOG MAY DEVELOP DURING THE EARLY MORNING HOURS TUESDAY AND
WEDNESDAY. THE NEXT CHANCE FOR RAIN SHOULD HOLD UNTIL SUNDAY OR
EARLY IN THE FOLLOWING WEEK.
&&
.AVIATION...(1145 AM EDT SAT OCT 1 2011)
MVFR TO VFR CONDITIONS ANTICIPATED THIS AFTERNOON WITH SOME MVFR
MAINLY EAST OF A LINE FROM KGRR/KAZO DUE TO STRATOCU THAT HAS
DRIFTED IN FROM THE NNE. NORTH WINDS THIS AFTN WILL GUST IN THE 20
TO 25 KT RANGE BEFORE SUBSIDING THIS EVENING.
SKIES WILL CLEAR ACROSS MOST OF OUR AREA QUICKLY THIS EVENING... BUT
I AM CONCERNED THAT SOME LOW CLOUDS MAY STILL AFFECT OUR EASTERNMOST
(LAN AND JXN) TERMINALS OVERNIGHT BASED ON THE CONTINUED NNE WINDS
OFF OF LAKE HURON AND 12Z NAM/GFS LOW LEVEL 925 MB RH PROGS.
AT THIS TIME WE WILL INDICATE THAT SCT LOW CLOUDS WILL LINGER AT
KLAN/KJXN OVERNIGHT WHICH COULD POTENTIALLY BE BKN AT TIMES. WINDS
WILL INCREASE BY LATE SUNDAY MORNING... GUSTING TO AROUND 20 KTS
BETWEEN 15Z AND 18Z OUT OF THE NORTH AT ALL THE TERMINALS.
&&
.MARINE...(354 PM EDT SAT OCT 1 2011)
MAINTAINED THE SMALL CRAFT ADVISORY WITH WAVES REMAINING UP. THE
LUDINGTON BUOY AND THE SOUTHERN LAKE MICHIGAN BUOY (45007) ARE
AROUND 5 FEET AT THIS TIME...WITH THE BRIDGMAN BUOY OFF BERRIEN
COUNTY AT 7.4 FEET. WILL LET THE ADVISORY PLAY OUT...AS IT WILL TAKE
A GOOD PART OF THE NIGHT FOR THE WAVES TO DAMPEN OUT. THE ADVISORY
RUNS THROUGH 14Z SUNDAY WHICH LOOKS GOOD. SURFACE HIGH PRESSURE
GRADUALLY BUILDS INTO THE AREA INTO EARLY NEXT WEEK...WHICH SHOULD
PROVIDE RATHER QUIET CONDITIONS FOR THIS TIME OF YEAR ON THE BIG
LAKE.
&&
.HYDROLOGY...(354 PM EDT SAT OCT 1 2011)
DRY WEATHER IS FORECAST FOR THE NEXT SEVEN DAYS. THE DRY WEATHER
COMBINED WITH RIVER LEVELS THAT ARE WELL WITHIN BANK LEAD TO NO
HYDRO CONCERNS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING NORTHEAST SIX COUNTIES ACROSS CENTRAL LOWER.
FROST ADVISORY FOR THE REMAINING CWA.
LM...SMALL CRAFT ADVISORY ENTIRE NEARSHORE INTO SUNDAY MORNING.
&&
SYNOPSIS: DUKE
SHORT TERM: DUKE
LONG TERM: LAURENS
AVIATION: LAURENS
MARINE: DUKE
HYDROLOGY: DUKEHazardous weather outlook, Oct 1, 5:15 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 515 AM EDT SAT OCT 1 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 515 AM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FROST AND FREEZING TEMPERATURES ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-020915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 515 AM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY MORNING. OSTUNO
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 2:39 AM EDT | Small Craft Advisory | GRR | 30 hr | |
| Oct 1, 4:15 AM EDT | Frost Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 29 hr |
Nearby
Freeze Warnings in Michigan, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.